Filomat, ( ISI ), Volume (31), No (3), Year (2017-3) , Pages (585-596)

Title : ( A revisit of stochastic theta method with some improvements )

Authors: Fazlollah Soleymani , Ali Reza Soheili ,

Citation: BibTeX | EndNote

Considering the stochastic theta method, in this work we discuss modified solvers for finding the solution of It ˆo stochastic differential equations in the strong sense. It is observed that the proposed variations are implicit with better stability behaviors. Finally, the derived schemes are tested numerically to confirm the efficiency.

Keywords

stochastic differential equations; stability; theta method; numerical
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046228,
author = {Soleymani, Fazlollah and Soheili, Ali Reza},
title = {A revisit of stochastic theta method with some improvements},
journal = {Filomat},
year = {2017},
volume = {31},
number = {3},
month = {March},
issn = {0354-5180},
pages = {585--596},
numpages = {11},
keywords = {stochastic differential equations; stability; theta method; numerical schemes.},
}

[Download]

%0 Journal Article
%T A revisit of stochastic theta method with some improvements
%A Soleymani, Fazlollah
%A Soheili, Ali Reza
%J Filomat
%@ 0354-5180
%D 2017

[Download]